Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH LLC; KNEE WALKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
VIVE HEALTH VIVE HEALTH LLC; KNEE WALKER
Model Number
MOB1007
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event
10/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer recently had foot surgery, and while using the item, she fell and hit the foot that underwent surgery.She reports that this happened because the item is too unstable and dangerous.
New Search
Submit an Adverse Event Report
Brand Name
VIVE HEALTH LLC
Common Device Name
KNEE WALKER
Manufacturer
(Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key
21241187
Report Number
3011191255-2025-10004
Device Sequence Number
8551586
Product Code
ITJ
UDI-Device Identifier
00818323024937
UDI-Public
00818323024937
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/23/2025
Report Date
(Section F)
01/23/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
MOB1007
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Device Age
1 YR
Event Location
Home
Date Report to Manufacturer
12/18/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Female
Date Report Sent to FDA
01/23/2025